MAUDE Adverse Event Report: ANGIODYNAMICS, INC. NANOKNIFE; NANOKNIFE GENERATOR 3.0

ANGIODYNAMICS, INC. NANOKNIFE; NANOKNIFE GENERATOR 3.0
Model Number 20300301US
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to the manufacturer and an investigation into the root cause for event is currently in progress.The result of the investigation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
A territory manager reported an end user experienced an issue when using a nanoknife 3.0 generator.During an ire procedure, a "hardware communication error" occurred.The unit had been turned on for 10-15 minutes and then turned off.When it was turned back on, it threw the code immediately and would not start up again.No treatment had been provided to the patient.The procedure was aborted and the patient, under general anesthesia, had to be woken up.The patient did not experience any harm as a result of this incident.
 
Additional Manufacturer Narrative
The reported complaint description of unit displayed hardware comms error was confirmed during unit evaluation.The control card pcba and coin battery were replaced as part of unit service/repair.The root cause for the hardware comms error message was determined to be a fault with the control card pcba component (i.E.Wear and tear), which was replaced.The unit was tested with the new control card pcba/coin battery per svc-002-s10 functional test and svc-027 electrical safety test and met all acceptance criteria.A review of the device history records (service order history) was performed for the reported serial number (b)(6) for any deviations related to the reported failure mode of the complaint.The review confirmed that the unit met all material, assembly, and performance specification prior to distribution; i.E.No ncr associated with reported failure mode.Labeling review: per current user manual 16795933-21, rev.A (page 18): section 5: system operation: 5.1 procedure overview: an overview of a typical nanoknife ablation procedure is listed below.Refer to subsequent sections of this user manual for detail usage instruction on operation of the nanoknife generator.5.1.1 procedure setup (before patient enters procedure room): 1.Plug in the nanoknife generator and cardiac gating device into a grounded power outlet within the procedure room.2.Power on the nanoknife generator.The nanoknife generator will initiate and complete a power-on self-test (post).3.Attach the double pedal footswitch to the nanoknife generator.5.1.2 patient preparation: 4.Prepare patient for general anesthesia.5.Position patient into appropriate position for anticipated nanoknife single electrode probe insertion (e.G., supine, prone, lateral, lithotomy)."maintenance should be carried out only by trained personnel.The generator must undergo periodic preventative maintenance as specified in the maintenance and service (section 9).Avoid moving the device when powered on.Avoid jarring the equipment during transport.System location: the generator must be installed and operated in an environment that conforms to the operating conditions specified in section 10.4.The generator must be installed on rigid surfaces suitable to withstand its weight.Maintenance calibration required every 12 months by an authorized service agent." (hardware comms error): "troubleshooting: message: hardware /communication failure.Possible reasons: 1) stop button pushed in (activated).Actions: check the red stop button status indicator, on the generator's front panel, is lit green.If not lit, rotate the red stop button knob clockwise, as indicated on the knob to release the red stop button.Click the proceed button, which will shut down the generator.Restart the generator.2) communication failure between the nanoknife software and the nanoknife generator controller.Action: click the proceed button, which will shut down the generator.Restart the generator.3) damaged or faulty component.Action: call angiodynamics hardware service." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
NANOKNIFE
Common Device Name
NANOKNIFE GENERATOR 3.0
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key24512162
Report Number1319211-2026-00043
Device Sequence Number21299619
Product Code OAB
UDI-Device IdentifierH78720300301US0
UDI-PublicH78720300301US0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K183385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20300301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown